JOURNAL BROWSE
Search
Advanced SearchSearch Tips
GCR-LIGHTLIKE SUBMANIFOLDS OF INDEFINITE NEARLY KAEHLER MANIFOLDS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
GCR-LIGHTLIKE SUBMANIFOLDS OF INDEFINITE NEARLY KAEHLER MANIFOLDS
Kumar, Sangeet; Kumar, Rakesh; Nagaich, R.K.;
  PDF(new window)
 Abstract
We introduce CR, SCR and GCR-lightlike submanifolds of indefinite nearly Kaehler manifolds and obtain their existence in indefinite nearly Kaehler manifolds of constant holomorphic sectional curvature and of constant type . We also prove characterization theorems on the existence of totally umbilical and minimal GCR-lightlike submanifolds of indefinite nearly Kaehler manifolds.
 Keywords
indefinite nearly Kaehler manifolds;CR-lightlike submanifolds;SCR-lightlike submanifolds;GCR-lightlike submanifolds;totally umbilical lightlike submanifolds;minimal lightlike submanifolds;
 Language
English
 Cited by
1.
GCR-LIGHTLIKE SUBMANIFOLDS OF A SEMI-RIEMANNIAN PRODUCT MANIFOLD,;;;

대한수학회보, 2014. vol.51. 3, pp.883-899 crossref(new window)
1.
GCR-LIGHTLIKE SUBMANIFOLDS OF A SEMI-RIEMANNIAN PRODUCT MANIFOLD, Bulletin of the Korean Mathematical Society, 2014, 51, 3, 883  crossref(new windwow)
 References
1.
C. L. Bejan and K. L. Duggal, Global lightlike manifolds and harmonicity, Kodai Math. J. 28 (2005), no. 1, 131-145. crossref(new window)

2.
A. Bejancu, CR Submanifolds of a Kaehler Manifold. I, Proc. Amer. Math. Soc. 69 (1978), no. 1 135-142.

3.
A. Bejancu, CR Submanifolds of a Kaehler Manifold. II Trans. Amer. Math. Soc. 250 (1979), 333-345. crossref(new window)

4.
A. Bejancu, Geometry of CR Submanifolds, Kluwer Academic, 1986.

5.
A. Bejancu, M. Kon, and K. Yano, CR submanifolds of a complex space form, J. Differential Geom. 16 (1981), no. 1, 137-145. crossref(new window)

6.
D. E. Blair, and B. Y. Chen, On CR submanifolds of Hermitian manifolds, Israel J. Math. 34 (1979), no. 4, 353-363. crossref(new window)

7.
B. Y. Chen, CR-submanifolds of a Kaehler manifold. I, J. Differential Geom. 16 (1981), no. 2, 305-322. crossref(new window)

8.
S. Deshmukh, M. H. Shahid, and S. Ali, CR-submanifolds of a nearly Kaehler manifold. II, Tamkang J. Math. 17 (1986), no. 4, 17-27.

9.
K. L. Duggal, CR-structures and Lorentizian geometry, Acta Appl. Math. 7 (1986), no. 3, 211-223. crossref(new window)

10.
K. L. Duggal, Lorentzian geometry of CR submanifolds, Acta Appl. Math. 17 (1989), no. 2, 171-193. crossref(new window)

11.
K. L. Duggal and A. Bejancu, Lightlike Submanifolds of semi-Riemannian Manifolds and Applications, Vol. 364 of Mathematics and its Applications, Kluwer Academic Publishers, The Netherlands, 1996.

12.
K. L. Duggal and D. H. Jin, Totally umbilical lightlike submanifolds, Kodai Math. J. 26 (2003), no. 1, 49-68. crossref(new window)

13.
K. L. Duggal and B. Sahin, Screen Cauchy Riemann lightlike submanifolds, Acta Math. Hungar. 106 (2005), no. 1-2, 137-165. crossref(new window)

14.
K. L. Duggal and B. Sahin, Generalized Cauchy-Riemann lightlike submanifolds of Kaehler manifolds, Acta Math. Hungar. 112 (2006), no. 1-2, 107-130. crossref(new window)

15.
A. Gray, Nearly Kahler manifolds, J. Differential Geometry 4 (1970), 283-309. crossref(new window)

16.
S. I. Husain and S. Deshmukh, CR-submanifolds of a nearly Kaehler manifold, Indian J. Pure Appl. Math. 18 (1987), no. 11, 979-990.

17.
K. A. Khan, V. A. Khan, and S. I. Husain, Totally umbilical CR-submanifolds of nearly Kahler manifolds, Geom. Dedicata. 50 (1994), no. 1, 47-51. crossref(new window)

18.
R. Kumar, S. Kumar, and R. K. Nagaich, GCR-lightlike product of indefinite Kaehler manifolds, ISRN Geometry. 2011 (2011), Article ID 531281, 13 pages.

19.
R. Kumar, S. Kumar, and R. K. Nagaich, Characterization of holomorphic bisectional curvature of GCR-lightlike submanifolds, Advances in Mathematical Physics 2012 (2012), Article ID 356263, 18 pages.

20.
R. Kumar, S. Kumar, and R. K. Nagaich, Integrability of distributions in GCR-lightlike submanifolds of indefinite Kaehler manifolds, Commun. Korean Math. Soc. 27 (2012), no. 3, 591-602. crossref(new window)

21.
K. Yano and M. Kon, Structures on Manifolds, Series in pure mathematics, vol. 3.World Scientific, Singapore, 1984.